Alert archive / Vermont / Freeze Warnings in 2012
Freeze Warning 3, NWS Burlington, VT
NWS Burlington, VT issued this freeze warning at Apr 29, 2012, 7:28 AM EDT for 5 counties in Vermont; 4 counties in New York. It took effect at Apr 30, 2012, 12:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2012, 7:28 AM EDT (11:28 UTC)
- In effect from
- Apr 30, 2012, 12:00 AM EDT
- Expired
- Apr 30, 2012, 7:18 AM EDT
- In force
- 7 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 36 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 11.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2953 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
737 WWUS71 KBTV 291128 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 728 AM EDT SUN APR 29 2012 NYZ026>028-035-087-VTZ001-002-005-009-292100- /O.NEW.KBTV.FZ.W.0003.120430T0400Z-120430T1400Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES 728 AM EDT SUN APR 29 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...INCLUDING WESTERN RUTLAND COUNTY OF VERMONT. * HAZARDS...SUB-FREEZING TEMPERATURES AND AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER 20S. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT WITH AREAS OF FROST FORMING DURING THE PRE-DAWN HOURS. TEMPERATURES WILL THEN RISE BACK ABOVE FREEZING 1 TO 2 HOURS AFTER SUNRISE ON MONDAY. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL LIKELY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES. * OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES IN THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ LAHIFF
4 follow-up statements
092 WWUS71 KBTV 291136 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 736 AM EDT SUN APR 29 2012 VTZ011-291945- /O.EXA.KBTV.FZ.W.0003.120430T0400Z-120430T1400Z/ WESTERN RUTLAND- INCLUDING THE CITY OF...RUTLAND 736 AM EDT SUN APR 29 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY. * LOCATIONS...WESTERN RUTLAND COUNTY OF VERMONT. * HAZARDS...SUB-FREEZING TEMPERATURES AND AREAS OF FROST. * TEMPERATURES...LOWS IN THE MID 20S. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT WITH AREAS OF FROST FORMING DURING THE PRE-DAWN HOURS. TEMPERATURES WILL THEN RISE BACK ABOVE FREEZING 1 TO 2 HOURS AFTER SUNRISE ON MONDAY. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL LIKELY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES. * OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES IN THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ026>028-035-087-VTZ001-002-005-009-291945- /O.CON.KBTV.FZ.W.0003.120430T0400Z-120430T1400Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES 736 AM EDT SUN APR 29 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT. * HAZARDS...SUB-FREEZING TEMPERATURES AND AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER 20S. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT WITH AREAS OF FROST FORMING DURING THE PRE-DAWN HOURS. TEMPERATURES WILL THEN RISE BACK ABOVE FREEZING 1 TO 2 HOURS AFTER SUNRISE ON MONDAY. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL LIKELY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES. * OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES IN THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
661 WWUS71 KBTV 291918 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 318 PM EDT SUN APR 29 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-301400- /O.CON.KBTV.FZ.W.0003.120430T0400Z-120430T1400Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND 318 PM EDT SUN APR 29 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT AND WESTERN RUTLAND COUNTY. * HAZARDS...SUB-FREEZING TEMPERATURES AND AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER TO MID 20S. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT WITH AREAS OF FROST FORMING DURING THE PRE-DAWN HOURS. TEMPERATURES WILL THEN RISE BACK ABOVE FREEZING 1 TO 2 HOURS AFTER SUNRISE ON MONDAY. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL LIKELY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES. * OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES IN THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ SLW
148 WWUS71 KBTV 300814 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 414 AM EDT MON APR 30 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-301400- /O.CON.KBTV.FZ.W.0003.000000T0000Z-120430T1400Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND 414 AM EDT MON APR 30 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...UNTIL 10 AM EDT THIS MORNING. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...INCLUDING WESTERN RUTLAND COUNTY. * HAZARDS...SUB-FREEZING TEMPERATURES AND AREAS OF FROST. * TEMPERATURES...LOWS IN THE MID TO UPPER 20S. * TIMING...SUB-FREEZING TEMPERATURES WILL CONTINUE THROUGH THE PRE-DAWN HOURS...RISING BACK ABOVE FREEZING 1 TO 2 HOURS AFTER SUNRISE. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL LIKELY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES. * OTHER...WHILE THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE REST OF VERMONT AND NORTHERN NEW YORK...TEMPERATURES IN THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ LAHIFF
445 WWUS71 KBTV 301118 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 718 AM EDT MON APR 30 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-301230- /O.CAN.KBTV.FZ.W.0003.000000T0000Z-120430T1400Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND 718 AM EDT MON APR 30 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FREEZE WARNING FOR THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...INCLUDING WESTERN RUTLAND COUNTY. TEMPERATURES ACROSS THE WARNING AREA ARE CURRENTLY AT OR NEAR FREEZING AND WILL CONTINUE TO RISE ABOVE FREEZING WITHIN THE NEXT HOUR. THE FREEZE WARNING IS NO LONGER NEEDED. $$ LAHIFF
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this freeze warning went out at Apr 29, 4:19 AM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Apr 29, 4:19 AM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
419 AM EDT SUN APR 29 2012
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE NORTH COUNTRY
TODAY...AND DOMINATE THE REGIONS WEATHER THROUGH MONDAY. DRY
CONDITIONS ALONG WITH MAINLY CLEAR SKIES...AND UNSEASONABLY COOL
TEMPERATURES ARE EXPECTED THROUGH TONIGHT. SUNNY AND MILDER
CONDITIONS ARE EXPECTED MONDAY...BEFORE WEAK LOW PRESSURE MOVING
INTO THE REGION BRINGS THE NEXT CHANCE FOR PRECIPITATION MONDAY
NIGHT AND TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 418 AM EDT SUNDAY...SURFACE HIGH PRESSURE OVER CENTRAL
ONTARIO WILL CONTINUE TO BUILD SOUTHEASTWARD INTO THE NORTH
COUNTRY TODAY...AND WILL BE THE DOMINANT WEATHER FEATURE ACROSS
THE REGION THROUGH MONDAY. SUNNY SKIES AND DRY CONDITIONS ARE
EXPECTED FOR TODAY...HOWEVER AN UPPER TROUGH WILL REMAIN OVER THE
REGION RESULTING IN BRISK NORTHWEST WINDS...AND TEMPERATURES A
BIT BELOW NORMAL FOR LATE APRIL. LOOKING AT HIGH TEMPS THIS
AFTERNOON ONLY IN THE MID TO UPPER 40S...WITH A FEW LOWER 50S
POSSIBLE IN THE VALLEYS. EXCEPTION WILL BE THE LOWER CONNECTICUT
RIVER VALLEY WHERE TEMPS WILL LIKELY CLIMB INTO THE MID TO UPPER
50S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
AS OF 418 AM EDT SUNDAY...HIGH PRESSURE CRESTS OVER THE FORECAST
AREA TONIGHT WITH TEMPERATURES CONTINUING BELOW NORMAL. CLEAR
SKIES AND LIGHT WINDS WILL ALLOW FOR EXCELLENT RADIATIONAL
COOLING AND ANOTHER NIGHT OF SUB-FREEZING TEMPERATURES IS
EXPECTED WITH LOWS IN THE TEENS AND 20S AREA-WIDE. MORE FREEZE
WARNINGS ARE LIKELY FOR THE CHAMPLAIN AND SAINT LAWRENCE VALLEYS
WHERE THE GROWING SEASON HAS BEGUN.
HIGH PRESSURE BEGINS TO SHIFT OFFSHORE MONDAY ALLOWING MORE
NORMAL TEMPS TO RETURN TO THE AREA ON WARM SOUTHERLY RETURN FLOW.
EXPECT HIGHS ON MONDAY TO BE NOTICEABLY WARMER THAN THIS
WEEKEND...WITH MOST LOCATIONS PUSHING INTO THE UPPER 50S AND
LOWER 60S UNDER CONTINUED SUNNY SKIES AND LIGHTER WINDS.
FORECAST BECOMES A BIT MORE UNSETTLED AND UNCERTAIN GOING INTO
MONDAY NIGHT AND TUESDAY AS FORECAST GUIDANCE OVER THE LAST 2
DAYS HAS BEEN QUITE INCONSISTENT. DEVELOPING AREA OF LOW PRESSURE
MOVING OUT OF THE OHIO RIVER VALLEY WILL PUSH A WARM FRONT INTO
THE NORTHEAST LATE MONDAY NIGHT THROUGH TUESDAY. LATEST MODELS
HAVE SHIFTED THE BEST MOISTURE AND UPPER SUPPORT FARTHER SOUTH
THAN PREVIOUS RUNS...HIGHLIGHTING THE GREATEST CHANCES FOR PRECIP
ACROSS OUR CENTRAL/SOUTHERN ZONES AND POINTS SOUTH. WILL
HIGHLIGHT LIKELY POPS FOR SHOWERS ACROSS THESE AREAS FOR
NOW...AND KEEP A CHANCE NORTH. WITH THE CURRENT TRACK AND WARMING
TEMPS...MOST AREAS WILL SEE RAIN AS THE DOMINANT PRECIP
TYPE...BUT WITH COLDER AIR LOCKED IN PLACE ACROSS FAR NORTHEAST
VERMONT...THERE COULD BE A BRIEF PERIOD OF FREEZING RAIN AT ONSET
IF PRECIP DOES OCCUR UP THERE BEFORE DAWN TUESDAY.
WITH THE TIMING OF THE FRONT MONDAY NIGHT...EXPECT OVERNIGHT LOWS
TO BE GENERALLY AROUND MIDNIGHT GIVE OR TAKE AN HOUR OR
TWO...THEN SLOWLY RISING THEREAFTER. LOOKING AT MIN TEMPS
GENERALLY IN THE MID TO UPPER 30S...THOUGH AS MENTIONED
ABOVE...NORTHEAST VERMONT COULD SEE SLIGHTLY SUB-FREEZING TEMPS
AROUND 30. HIGH TUESDAY WILL BE NEAR NORMAL WITH MOST AREAS IN THE
MID TO UPPER 50S.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AS OF 405 AM EDT SUNDAY...HIGH PRESSURE ALOFT ON WEDNESDAY WILL
BREAK DOWN INTO MORE ZONAL FLOW AND UNSETTLED WEATHER FROM
THURSDAY ONWARD.
BROAD 500 MB RIDGING ACROSS THE REGION ON WEDNESDAY WILL BRING
GENERALLY FAIR WEATHER...THEN SERIES OF SHORTWAVE TROUGHS FROM
NORTHWESTERN US WILL BREAK DOWN RIDGE. FOR THURSDAY UPPER FLOW
REMAINS ANTICYCLONIC...AND TRACK OF VORT CENTER IS ACROSS SOUTHERN
QUEBEC. SURFACE WARM AIR ADVECTION PATTERN IN SOUTHERLY RETURN
FLOW ASSOCIATED WITH THE VORT WILL BRING CHANCE POPS THURSDAY.
MODEL DISCREPANCIES ENTER THE PICTURE ON FRIDAY...REDUCING
FORECAST CONFIDENCE FOR FRIDAY AND SATURDAY. GFS DEPICTS A MORE
VIGOROUS 500MB TROUGH MOVING INTO THE NORTHEAST US TOWARD THE END
OF THE WEEK...WHILE ECMWF IS SLOWER AND WEAKER. ON THE GFS...HEIGHTS
FORECAST TO RISE AHEAD OF TROUGH...AND 850 MB TEMPS RISE INTO THE
MID TEENS FRIDAY. MEANWHILE ECMWF DEPICTS NORTHERLY FLOW AND WEAK
COLD AIR ADVECTION...WITH 850 MB TEMPS IN THE UPPER SINGLE DIGITS.
DIDN'T BITE COMPLETELY ON THE GFS SOLUTION WHICH WOULD PUT HIGHS
NEAR 80 IN CHAMPLAIN VALLEY ON FRIDAY...BUT DID TREND WARMER THAN
THE ECMWF.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THROUGH 06Z MONDAY...VFR CLEAR WITH HIGH PRESSURE OVERHEAD DURING
THE TAF PERIOD. CALM TO VRB04KT WIND...THEN WITH DAYTIME HEATING
WILL BECOME NORTHWEST AROUND 10KT WITH GUSTS TO 20KTS AFT
12Z...THEN DIMINISH AGAIN IN THE EVENING.
OUTLOOK 00Z MONDAY THROUGH THURSDAY...
00Z MON-00Z TUE...VFR AND HIGH PRESSURE.
00Z TUE-00Z WED...PERIODS MVFR WITH CHANCE OF SHOWERS.
00Z WED-00Z THU...VFR.
00Z THU-00Z FRI...PERIODS MVFR WITH CHANCE OF SHOWERS.
NOTE...KMSS ASOS COMMUNICATIONS ISSUE HAS BEEN REPORTED TO FAA
AND IS UNDER INVESTIGATION. RETURN TO SERVICE TIME UNKNOWN.
AMENDMENTS NOT SCHEDULED UNTIL SERVICE IS RETURNED.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR VTZ001-002-005-
009-011.
NY...FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR NYZ026>028-035-
087.
&&
SYNOPSIS...LAHIFF
NEAR TERM...LAHIFF
SHORT TERM...LAHIFF
LONG TERM...HANSON
AVIATION...HANSONHazardous weather outlook, Apr 29, 4:27 AM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 427 AM EDT SUN APR 29 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-300830- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- 427 AM EDT SUN APR 29 2012 ...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...TONIGHT THROUGH SATURDAY. SUB-FREEZING TEMPERATURES ARE LIKELY AGAIN TONIGHT...WITH ADDITIONAL FREEZE WARNINGS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ029>031-034-VTZ003-004-006>008-010-012-016>019-300830- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 427 AM EDT SUN APR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in Vermont, 2012Freeze Warnings in New York, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.